# SDR AALA202306168114

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 63,265 hours, 7,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62774431
- Part serial: 1230
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 55,017 hours, 6,800 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 SLIDE LOOKS TO BE DEFECTIVE. NEEDS TO BE REPLACED. REPLACED L4 SLIDE PER JOB CARD 72L80025001 OK FOR SERVICE.
